# SDR 2020FA0000186

- Difficulty date: February 17, 2020
- Submitted: February 27, 2020
- Operation: General aviation
- Aircraft: N741AX
- Make and model: Boeing 767232
- Aircraft serial: 22215
- Aircraft time: 89,451 hours, 43,779 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 146T300167
- Condition: Corroded
- Location: Bs 1339
- Part time: 89,451 hours, 43,779 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRBORNE/PEMCO NON-ROUTINE 2387N2400 DISCREPANCY: P/R-AFT CARGO STR 34R BS1339 HAS CORROSION DAMAGE  CORRECTIVE ACTION: REMOVED & INSTALLED NEW STRINGER SECTION FOR 34R FROM STA1241 TO STA 1379 IAW B767 SRM 51-40-02 & 53-00-03 REPAIR #2
